I am Kawsar. i am 33 Years old. For last two years I have been suffering from irritable bowel syndrome. I can’t digest any rich food. Every week for two or three days I suffer by irritable bowel. That time I am having high temperature around 100 °F.I toke Mebeverine HCI tablet for two month. But no result. I am also having acidity problem. What I will do. Please help….
I have been suffering from IBS for a few years now. It seems to interfere with just about everything I do. But I have also spent time in the hospital for internal bleeding of the segmented colon. I spend up to 5 days in the hospital at least once a year. I try so hard to watch what I eat but it doesn't seem to help with the symptoms. I am like you I suffer at least 2 to 3 days a week. The only thing I can advise for you is to keep in touch with your Dr. Tell him about every change you have. Make sure he knows the routine that your body is taking. It can be so irritating going through this alone. But always remember that there are others out there that may be able to understand your concerns.
Irritable bowel syndrome comprises of group of gastrointestinal symptoms like spasmodic abdominal pain, bloating, generalized weakness, constipation and diarrhea. So treating IBS includes combination of medicine. During constipation laxative and fibers intake are prescribed where as during diarrhea Lomotil is prescribed. Watch out for over usage of fiber as this will lead to gaseous problem. Lotronex is the effective drug for IBS but should be consumed under doctor's prescription. In your case, don't take any kind of spicy and oily food at all. Take 8 hrs of sleep and try to relax yourself because stress is one of the major causes of IBS.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.